| Model Number |
35700BAX |
| Medical Device Problem Code |
Protective Measures Problem (3015)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was received for evaluation.During functional testing, the reported problem "system error 322" was reproduced.A review of the event history log revealed multiple "system error 322" messages.A service history review revealed no indication that the parts replaced during servicing caused or contributed to the reported event.The reported condition was verified.The cause of the condition was determined to be a failed lower link switch.The lower auxiliary requires replacement to address the issue.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a spectrum infusion pump alarmed system error 322 (link switch error (low)) during an unspecified process step.There was no report of patient injury or medical intervention associated with this event.No additional information is available.